Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compatible relations of modular and orthomodular lattices


Author: Dietmar Schweigert
Journal: Proc. Amer. Math. Soc. 81 (1981), 462-464
MSC: Primary 06C05; Secondary 06C15
MathSciNet review: 597663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ be a modular lattice of finite length. $ L$ is a projective geometry if and only if $ L$ has only trivial tolerances.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06C05, 06C15

Retrieve articles in all journals with MSC: 06C05, 06C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0597663-5
PII: S 0002-9939(1981)0597663-5
Article copyright: © Copyright 1981 American Mathematical Society